# SDR YENA201706010452

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 50,280 hours, 17,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8047
- Condition: Failed
- Location: Cabin Air
- Part time: 57,996 hours, 21,057 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 8000 FEET,  SMELLED A STRONG ODOR OF DIRTY  SOCKS THROUGH THE PACKS FOR ABOUT 12 MINUTES.  DONNED OXYGEN MASKS ALL THE WAY TO LANDING. FLIGHT ATTENDANT ALSO COMPLAINED ABOUT THE ODOR.  PERFORMED INFO NOTICE 2017-T015, FOLLOWED PERFORMANCE OF THE NR 1 & 2 PACK DECONTAMINATION IAW AMM 21-00-00-615-001.  R & R THE NR 1 & 2 OZONE FILTERS IAW AMM 21-51-41. PERFORMED HIGH POWER ENGINE RUNS IAW 71-00-00. NO ODOR PRESENT. ACFT OK FOR SERVICE.
